Vesties’ Village

Pfizer vaccine side...
 
Notifications
Clear all

[Solved] Pfizer vaccine side effects

Page 2 / 13

Rg@73
(@rg73)
New Member
Joined: 4 months ago
Posts: 1
 

@kashyap03 hi I had my second Pfizer yesterday in my left arm, now my arm is sore and my left hand has an aching feeling, I've had chest tightness and my asthma flared up last night? Are you feeling ok now.? Thanks

This post was modified 4 months ago by [email protected]

ReplyQuote
CPfromTN
(@cpfromtn)
New Member
Joined: 4 months ago
Posts: 1
 

I had my first Phizer Covid vaccine on Aug. 30 with no side effects except for a slightly sore arm at the injection site.  I had my second vaccine on Monday, Sept. 20 with not even a sore arm however on Wednesday, I started having indigestion, which I have been medicated successfully for, for years with Omeprazole UNTIL NOW.  Now, it doesn't seem to be working.  I woke up this morning, (Thursday,) with indigestion and I KNOW it's the result of the vaccine.  That being said, this is the only side effect (so far,) that I am experiencing but I am not happy about this.  I am going to consult with my PCP today.  Hopefully this will go away but this (to me,) is concerning.  I will follow up.  I am grateful for this site. 


ReplyQuote
Linda
(@lindag)
New Member
Joined: 4 months ago
Posts: 1
 

@teresawarren40 

Hello, I’m new on here, just trying to do some research on COVID vaccine side effects. Why aren’t these side effects being reported? I’m still trying to make a decision on vaccination. I’m really second guessing the safety of these vaccines.


TC
 TC
(@twitch)
Very Active Member
Joined: 4 months ago
Posts: 242
 

@nawpan did it go away? 


ReplyQuote
TC
 TC
(@twitch)
Very Active Member
Joined: 4 months ago
Posts: 242
 

@cynthia47 any better? 


ReplyQuote
PremieRN
(@slivermore)
New Member
Joined: 4 months ago
Posts: 1
 

I had my first vaccine and felt like I had Covid all over again! Slept for 20 hours, severe headache, electric zaps in my fingers. After getting my second vaccine I have been extremely dizzy on a daily basis…every time I turn my head to the side. Blood pressure has shot through the roof, 147/104..on two different BP meds. Still experiencing bouts of extreme muscle spasms and a strange heavy sensation at the injection site, along with the daily dizziness and zaps in the fingers. Something just doesn’t seem right about all this. 


ReplyQuote
Sue
 Sue
(@autumnstars)
New Member
Joined: 4 months ago
Posts: 2
 

I had my first Pfizer vaccine on October 2nd and had a severe full body itching issue for 3 weeks. Then along with the itching stinging all over like bee stings. My face, eyes, arms, torso, back, feet. I then started getting stomach cramps and liver pain that has intensified since the 2nd vaccine on September 23. 5 minutes after the injection I felt drunk, very unstable on my feet. My hands had these electric shock sensations running through my fingers. I have had extreme heartburn, chest pain and the liver pain is worse. I’m assuming liver as the pain is right above my navel on the right upper side just below the ribs. The pain goes into my back. It feels swollen, inflamed and heavy. Last night, 6 or so hours after the injection my left jaw began twitching, then left side of face felt numb following this odd twitch. Then immediately after the left I felt muscle twitching on the right. Then the face on that side felt stiff and numb. It only lasted a few minutes. I have a history of POTS and also WPW. I have lived with electrical issues and daily heart arrhythmia for years. I have noticed afib triggers post vaccine. These heart fluttering and choking sensations are more intense. Last longer. The electrical sensations running down my arms and through my fingers after vaccine come and go still. I was ordered by the lady who gave the vaccine to take Benadryl every 3-4 hours. I took one last night. My head has been extra spacey all day. Brain fog is noticeably different than what I’m used to. 


ReplyQuote
Beeman
(@beeman)
New Member
Joined: 4 months ago
Posts: 1
 

I am also experiencing dizziness, disconnection and small electric shocks feelings and tightness on head and face since having my 2 nd Phizer shot a week ago, can anyone tell me how long these symptoms last? And 4 other people I know are also displaying same symptoms, we weren’t warned about this?Cheers

This post was modified 4 months ago by Beeman

ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 4 months ago
Posts: 42

LD and Rosmin2021 liked
ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 4 months ago
Posts: 42
 

https://rumble.com/vmselv-covid-shot-dangers-solutions-exposed.html

good information! X 


ReplyQuote
Cherry101
(@cherry101)
Active Member
Joined: 4 months ago
Posts: 42
 

@lindag don’t get it I wish I never did but your choice x 


beckykraker and LD liked
ReplyQuote
Hermie
(@jaroslav68)
New Member
Joined: 6 months ago
Posts: 1
 

Hello everyone 

after the first Pfizer vaccine I felt bit dizzy. When I received the second shot the dizziness came back. Two weeks later I started to loose my balance and on a hiking trip my ankle suddenly gave away and I ended on the ground. Soon my feet started tingling and my knees were unstable, like walking on a moving boat. My deltoids are sore and I can’t touch them. From my groin up along the rib cage is very sensitive. It’s been like that for over two months. Now I am in a hospital with all kinds of blood tests, CAT scan and MRI scan and all is clear. Fatigue is constant and lately I am short of breath. 
I suspect it’s GBS. What happens is that the vaccine can trigger autoimmune processes that lead to production of antibodies against the myelin that cover axons. 


ReplyQuote
Dizzybit
(@dizzybit)
New Member
Joined: 4 months ago
Posts: 1
 

@jaroslav68 

I have also had vertigo since having the 2nd Pfizer vaccine. I had a cluster of attacks, then one continous attack for 8 weeks that eventually went when treated, I'm still on betahistamine all of the time and now having another attack of vertigo and have had to double my dose and also take further meda to try and get it under control, I just want it to end. Does you or anyone have any idea whats causing it and how to help symptoms??


ReplyQuote
Marieski858
(@marieski858)
Active Member
Joined: 4 months ago
Posts: 36
 

Hello all,

First off, I’m  so sorry to see the MANY of us suffering after getting this vaccine and now having to live with the regret and daily consequences.

I’m a 37 year old (was) healthy mom of 2 very young boys. Got my 2nd jab 7/17, symptoms began subtly but came in hard and fast in August. Dizziness everyday (haven’t driven in months),  anxiety, panic attack, palpitations, high BP,  lightheaded, ear stuffiness, pins and needles in hands and feet and in my neck and face that comes and goes, severe neck pain and left leg weakness. Had all the scans and blood tests and 2 ER visits. Seen every specialist under the sun (Neuro, cardiac, acupuncture, chiro, PT) No one has any answers. But we all know why we’re on this site and what got us here, only one thing in common: vaccine.

I’m about 7 weeks out from onset of symptoms, good days and worse days. I’ve personally noticed a very hyper stimulated sympathetic nervous system and immune system so any supplement or herbs to “boost” immunity are the opposite of what we need I believe and make me feel worse usually. (Learned this the hard way…ex. Zinc, N-Acetyl cysteine, Reishi Mushroom, echinacea, vitamin c etc…are no goes for me, they make me more anxious. Which is the worst part for me as I never had anxiety or panic prior to this whole thing…)

What IS helping me currently is Quercetin, L-Tryptophan, vitamins d3 and k2, probiotics, fish oil, b-12 and I occasionally use detox herbal formulas or detox clay baths with a binder supplement to help it out of the body. BUT I advise caution because we are so sensitive and weakened be careful with any detox or supplement as you’ll need to see whether your body says yay or nay! A google search for over active central nervous system or overactive immune system is a good resource for some sites that have other recommendations and supplements that make work for you 🙂

For anxiety, I highly recommend Aconitom Napellus (spelling?) from Boiron from Amazon or any natural food store. It always helps whenever I feel anxious or panicky. Hopefully time will help us but I surely do sympathize with everyone and the lack of answers or accountability by the professional conventional medical professionals. Healing to all one day at a time!


ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 4 months ago
Posts: 342
 

@djbinca Hi hope you are feeling better since your post. Just wanted to let you know that you are not alone with your hot and cold symptoms. I myself have been experiencing the same phenomenon since my first and only Pfizer jab 8.5 weeks ago. Along with almost instant pins and needles starting 30 minutes after the jab I often experience my left arm feeling cold while my right arm feels like a strong heat radiating from inside my bone marrow. Doctor recons it's from spinal inflammation and to "ride it out" fingers crossed for you.


Hashtrays liked
ReplyQuote
Page 2 / 13